# SDR SWAA2018103126356

- Difficulty date: October 22, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME CUTOUT UPPER SILL CRACKED AT BS 312.  REPAIRED FRAME PER EA AND ER.
